# SDR JJBA202109012062

- Difficulty date: August 12, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION NOTED ON THE INTERNAL PORTION OF THE TOILET WASTE VALVE SUPPORT. REMOVED AND REPLACED INTERNAL PORTION OF THE TOILET WASTE VALVE SUPPORT (CUP)
